Lower left stomach pain in women from colon or bowel?

Possibly but... "stomach pain" can be caused by lots of things & may indeed originate outside the GI tract. Further evaluation is in order before anyone can answer "what to do." your doctor will want to re-examine you as well as know the quality, timing, duration, location, & associations (eating, position, activity, stooling, urinating) of your pain to better direct the next appropriate testing.

Related Questions

I'm 23 yr old having stomach pain, gas, inflammation, and bowel problems. My grandmother had colon cancer. Can I test for cancer this early?

Probably not... At 23, you should pay attention to what and how to eat a healthy foods such as those with less sugar, fat, and salt, with more vegetables and fruits, with less junky foods, with more nuts, beans, etc. Besides more exercise, better sleep, and no overindulgence and obsession for everything we do in life, will help live a long happy life. As to concern for family history of colon cancer, ask doctor. Read more...

I have had green stool for over a week. No fever, no stomach pain and no nausea. I had part of my large intestine and colon removed in march.

Stool color. The green in stool is usually from bile, which normally turns to brown upon action of enzymes and bacteria in your bowels. Change in color can happen with certain dietary changes, if the speed of movement through your bowels increases or with changes in diet. The colors that can indicate a problem are red if you are bleeding, or black (which can be a sign of bleeding in the stomach orupper bowel). Read more...

Er 2 weeks ago. Then, CT abdomen, pelvic/abdomen ultrasound normal. White count 10.3, neutrophilis 7.7, CRP normal. Continuing diarrhoea and abdominal pain. Scared that might be colon or other cancer?

Gastrointestinal inf. With your history of abdominal pain and diarrhea, you need to follow up with your family doctor, it may be an intestinal infection, parasitic infestation etc.You may need stool exam and proper treatment.If it persists you may need to consult a gastroenterologist and have colonoscopy done to rule out inflammatory bowel disease like crohn's disease and ulcerative colitis and also cancer of colon. Read more...
Prolonged diarrhea. Abdominal discomfort can be brought about by gas that is accompanying your diarrhea. Since youve had diarrhea for ten days it behooves you to see your doctor or go to theer for a stool culture. Nothing indicates cancer. Read more...

Chronic constipation and Shy-Dragar syndrome in a 41 yr old woman.....?

Psychological treatment. Hello Jennifer, I am a psychologist with knowledge about your issues. Conditioning from earlier life experiences can have ongoing influence, both negative and positive, and both mental and physical without conscious awareness. Our bodies respond to the emotions we feel; positive emotions > healthy reactions; negative emotions > illness. If medical treatment is not effective, I suggest you consider treatment by Subliminal Therapy (go to www.stii.us to see if it fits for you) or by hypnotic methods (go to www.asch.net for a referral). Psychotropic medications can mask symptoms but do not address the problem itself. When you resolve the cause of a problem, you eliminate its symptoms. Read more...
Shy Drager is the clue. This falls into a group of conditions under the heading of dysautonomia. In my view you have overwhelming mitochondrial dysfunction, resulting in energy deficiency, particularly in the lower brain. Though it sounds unlikely, you need to be given intravenous water-soluble vitamins to stimulate the mitochondria. I suggest that you find a physician that practices Alternative Complementary Medicine. Though the symptoms may sound to be psychological, they are the result of abnormal chemistry. Read more...
Fiber. Constipation is part of a Shy-Dragar syndrome, try high-fiber diet, psylium fiber capsules or powder or metamucil, stool softener like colace, or lactulose, and if all above fails suppositories. Read more...
Here's a link & consideration... A progressive disorder of the central and sympathetic nervous systems, also called multiple system atrophy with postural hypotension (causing dizziness or momentary blackouts). Symptoms of autonomic nervous system failure, such as constipation, impotence in men, and urinary incontinence, usually predominate early. (Ref: http://www.medicinenet.com/script/main/art.asp?articlekey=24302) Have you tried Linzess or Trulance for your constipation and abdominal pain yet? Read more...
Shy Drager support Group. Multi System Atrophy previously known as Shy Drager syndrome has constipation as one of its dominant symptoms in some patients. It is the most likely cause here possibly exacerbated by medicines. For tips on management above what you are doing suggest you join on line support group. I assume you already have a neurologist experienced in the disease. To have SLE as well is a double whammy. Best wishes. Read more...
Severe Constipation. The cause of this patient's constipation is partly due to Shy Dragar Syndrome and partly due to the meds she has been on.She is taking Dilauded and may be some others as well.Lizess is being given and not helping along with laxatives.I will add Movantik to counter the effect of dilauded.Modification of diet.high fiber,stool softners,and plenty of fluids.For Hypotension may need more salt in the food.The abdominal pain may be secondary to severe constipation.Suggest nutritional consult.Also suggest shared informations by all treating specialists.Gi.Rheumatologist and any others have to be in communication about this patient.And at some stage if the Dilauded can be tapered and discontinue,that will definitely help the constipation and the pain as well. Read more...
First do no harm. ok, first there is the easily correctable constipation not from shy-draper's but from narcotics. ReLISTOR or other narcotic blockers used for constipation will be a first thing to try. Read more...
Diet change. I would suggest it would be worth doing an elimination diet. you could begin with 1mo casein (milk protein free) and if better then look at removing grains or you could begin with 2 wks, with white rice , pasture raised grass fed, beef or lamb and all vegetable s except night shades-potatoes, peppers , tomatoes and egg plant. Only x 2wks -likely will feel better, and then add one category of food -ie dairy back for a week , adding more food only if no pbms, if the food is a pbm should really come out of your diet-Or you could do a IgG test through Great Plains Lab for delayed hypersensitivity. Read more...

Took colon cleanse pills for 2days. Have bloody mucus and stomach pain. What to do"?

Stop doing this. There is no need to cleanse your colon. This garbage can make you seriously sick. See your physician if you do not get better soon or if you feel systemically sick or light headed. Read more...
See Gastroenterology. Please stop the colon cleanse pills. In this situation, we need information on all of your medical history and medications, surgical history, allergies, last menstrual period, etc. You need a full in person physical exam as well. If your abdominal pain is mild, I would take nexus 20 mg by mouth twice a day until able to see Gastroenterology specialist. If stomach pain or bleed severe go to the ER. Read more...

62 yo f w/ colon ca avoids meat bc it causes stomach pain. Could chemo cause the change in digestion? Any advice for foods that don't cause pain?

Have u had surgery? When was the colon ca diagnosis? Have u had surgery? If so, how long ago? Surgery itself can cause issues with digestion (adhesions, partial obstruction, etc.?) if you never had surgery the tumor itself may cause symptoms. What type of pain is it? Vomiting?, reflux? You may want to see your oncologist or a surgeon to better evaluate. Read more...